# SDR SWIA2014061838216

- Difficulty date: June 8, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 21,044 hours, 15,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.  R & R AFT EMERGENCY CEILING FLOOD LIGHT IAW AMM.
